MAUDE Adverse Event Report: RESPIRONICS, INC. I-NEB CF UK UNIT; NEBULIZER

RESPIRONICS, INC. I-NEB CF UK UNIT; NEBULIZER
Model Number 1083220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer became aware of an allegation of i-neb cf uk unit alleges death - patient no longer using ineb device.There is no allegation of serious or permanent harm or injury.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer¿s investigation is ongoing.A follow up report will be submitted when the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging a patient with an i-neb cf uk unit device has passed away.There was no allegation that the device contributed to the death.The device was returned as no longer needed and was scrapped without testing.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.In this report, box d, g, h has been corrected.

Brand Name
I-NEB CF UK UNIT
Common Device Name
NEBULIZER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21688986
Report Number2518422-2025-038523
Device Sequence Number18355339
Product Code CAF
UDI-Device Identifier00383730000909
UDI-Public(01)00383730000909
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1083220
Device Catalogue Number1083220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown